# SDR UHLA2011060800197

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 16,446 hours, 10,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Loose
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR MAKES A LOUD POPPING NOISE WHEN OPENED.  INSPECTED DOOR AND FOUND HINGE COVER ASSY LOOSE AND BINDING.  RE-SECURED DOOR HINGE COVER, OPENS AND CLOSES NORMAL, IAW EMB 170 IPC 25-23-04.
